Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Verma type modules of level zero
for affine Lie algebras


Author: Viatcheslav Futorny
Journal: Trans. Amer. Math. Soc. 349 (1997), 2663-2685
MSC (1991): Primary 17B67
MathSciNet review: 1422606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the structure of Verma type modules of level zero induced from non-standard Borel subalgebras of an affine Kac-Moody algebra. For such modules in ``general position'' we describe the unique irreducible quotients, construct a BGG type resolution and prove the BGG duality in certain categories. All results are extended to generalized Verma type modules of zero level.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B67

Retrieve articles in all journals with MSC (1991): 17B67


Additional Information

Viatcheslav Futorny
Affiliation: Department of Mathematics, Kiev University, Kiev, Ukraine 252033
Email: futorny@uni-alg.kiev.ua

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01957-0
PII: S 0002-9947(97)01957-0
Keywords: Affine Lie algebra, Verma type module, generalized Verma type module, BGG duality
Received by editor(s): March 27, 1995
Additional Notes: This work was done during the author’s visit at the Department of Mathematics, Queen’s University, whose generous support is greatly appreciated
Article copyright: © Copyright 1997 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia